Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An isomorphism between linear recurring sequences and algebraic rings


Author: Marshall Hall
Journal: Trans. Amer. Math. Soc. 44 (1938), 196-218
MSC: Primary 11B37
MathSciNet review: 1501967
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11B37

Retrieve articles in all journals with MSC: 11B37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1938-1501967-8
Article copyright: © Copyright 1938 American Mathematical Society